Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Albany, NY

June 25, 2011Washington County, New York

NWS Albany, NY issued this special weather statement at Jun 25, 2011, 6:21 PM EDT for Washington County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2011, 6:21 PM EDT (22:21 UTC)
Expired
Jun 25, 2011, 6:45 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Washington County, NY

The radar

The Albany radar (KENX), 102 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WWUS81 KALY 252221
SPSALY

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT SAT JUN 25 2011

NYZ043-084-VTZ013-252245-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
621 PM EDT SAT JUN 25 2011

...A THUNDERSTORM WITH HEAVY RAIN IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED 
NEAR SALEM...AND MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
GRANVILLE BY 640 PM EDT

ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH 
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND 
LOW LYING AREAS.

LAT...LON 4313 7333 4328 7351 4342 7325 4341 7324
      4332 7325 4332 7315 4331 7307
TIME...MOT...LOC 2220Z 221DEG 25KT 4326 7332

$$

JPV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 25, 6:15 PM EDT, 6 minutes earlier.

Area forecast discussion, Jun 25, 6:15 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
615 PM EDT SAT JUN 25 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE
AND A SURFACE FRONT WILL CONTINUE INTO THIS EVENING. THEN IMPROVING
CONDITIONS ARE EXPECTED FOR LATE TONIGHT AND SUNDAY WITH NEAR
SEASONABLE TEMPERATURES. HIGH PRESSURE WILL CONTROL OUR WEATHER ON
MONDAY...THEN A COLD FRONT MOVING ACROSS THE REGION ON TUESDAY WILL
BRING WITH IT MORE SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 600 PM...IN MANY AREAS...CURRENT TEMPS HAVE COOLED
CONSIDERABLY BELOW THE HOURLY TEMP GRIDS DUE TO COOLING AFTER
SHOWERS HAVE PASSED THROUGH. HAVE ADJUSTED THE HOURLY TEMP GRIDS TO
REFLECT THIS COOLING. HOURLY POP FORECASTS STILL APPEAR TO BE OK.

****PREVIOUS DISCUSSION****
AS OF 430 PM...THE MOST ACTIVE CONVECTION APPEARS TO BE CONFINED TO
THE CENTRAL AND EASTERN PORTIONS OF THE ALBANY FORECAST AREA...ALONG
AND AHEAD OF THE UPPER LEVEL TROF AXIS THAT IS CURRENTLY MOVING
THROUGH THE REGION. TO THE WEST...UPSTREAM RADARS SHOW LITTLE MORE
THAN SCATTERED MAINLY LIGHT TO MODERATE RAIN SHOWERS. THE SHOWERS
WILL CONTINUE TO MOVE EAST THIS EVENING AND THEN GRADUALLY DIMINISH
LATER ON THIS EVENING. ONLY ISOLATED SHOWERS EXPECTED AFTER
MIDNIGHT...LIKELY TO HIGH CHANCE POPS IN MOST AREAS EARLY THIS
EVENING...LOWERING TO ONLY SLIGHT CHANCE AFTER MIDNIGHT. LOWS
TONIGHT WILL BE 50 TO 60.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
ALTHOUGH HIGH PRESSURE AND DRIER AIR WILL BE PUSHING INTO THE REGION
ON SUNDAY...THE MID/UPPER LEVEL CYCLONIC FLOW WILL PERSIST WITH A
COLD POOL ALOFT. ENOUGH LOW LEVEL MOISTURE MAY REMAIN ACROSS THE
REGION ON SUNDAY TO PRODUCE ISOLATED SHOWERS...FOR NOW WILL CONFINE
THE SLIGHT CHANCE POPS TO THE HIGHER TERRAIN. MOS GUIDANCE SHOWS
POPS GENERALLY UNDER 15 PERCENT. HIGHS SUNDAY UNDER PARTLY TO MOSTLY
CLOUDY SKIES WILL BE 70 TO 80.

HIGH PRESSURE WILL BUILD IN AND PRODUCE A BRIEF DRY SPELL SUNDAY
NIGHT THROUGH MONDAY...WITH THE LATEST MODEL RUNS NOW INDICATING
THAT EVEN MONDAY NIGHT WILL REMAIN DRY AS ANY SHOWERS AHEAD OF THE
NEXT COLD FRONT WILL HOLD OFF UNTIL TUESDAY.

LOWS SUNDAY NIGHT WILL BE IN THE UPPER 40S AND 50S. HIGHS MONDAY
WITH MOSTLY SUNNY SKIES WILL BE IN THE UPPER 70S TO MID 80S...AND
THE LOWS MONDAY NIGHT IN THE 50S AND LOWER 60S.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
THE 12Z OPERATIONAL GFS AND THE 12Z OPERATIONAL ECMWF ARE IN PRETTY
GOOD AGREEMENT THROUGH MOST OF THE PERIOD.

BOTH MODELS INDICATE A WARM FRONT MOVING ACROSS THE REGION TUESDAY
WITH A POSSIBLE MCS WORKING THROUGH THE REGION. THIS WARM FRONT IS
FOLLOWED BY A COLD FRONT LATE IN THE DAY OR AT NIGHT. BOTH MODELS
BRING A HEFTY QPF TO THE NW AREA OF THE REGION...ESPECIALLY THE GFS
WHICH BRINGS OVER 2 INCHES IN A 12-HR PERIOD TO HAMILTON COUNTY!
CERTAINLY THIS COULD BE A CONVECTIVE FEEDBACK ISSUE...BUT SOMETHING
TO WATCH. PWAT VALUES OFF THE GFS DO CRANK UP TO AROUND 2 INCHES
ACROSS OUR WHOLE REGION ON TUESDAY.

FOR NOW...WENT WITH 50 POPS BY TUESDAY AFTERNOON INCLUDING THE
CHANCE OF THUNDERSTORMS.

UNLIKE THE SYSTEM STILL THWARTING OUR REGION...THIS ONE LOOKS MORE
PROGRESSIVE ON BOTH MODELS...BUT COULD BE POTENT ENOUGH TO BRING A
BACKWASH OF SHOWERS INTO WEDNESDAY...DUE TO CONTINUED CYCLONIC FLOW
BEHIND THE DEPARTING SYSTEM AS WELL AS RESIDUAL LOW LEVEL MOISTURE.
INTRODUCED SLIGHT CHC POPS IN THE VALLEYS...AND SMALL CHANCES ACROSS
THE HIGHER ELEVATIONS FOR WED.

BY THURSDAY...NEW HIGH PRESSURE LOOKS TO BUILD IN WITH SEASONABLE
TEMPERATURES. THE EUROPEAN DOES SHOW SOME LIGHT QPF ACROSS SOUTHERN
GREENS OF VERMONT. FOR NOW...WILL IGNORE THIS QPF AND CONTINUE WITH
DRY THINKING WITH A PARTLY TO MOSTLY SUNNY SKY.

FRIDAY...THE MODELS DO DIVERGE A BIT. THE GFS ATTEMPTS TO BUILD A
RIDGE TO OUR SOUTHWEST...WARMING H850 TEMPS UP TO NEAR +20C ACROSS
OUR REGION.

THE EUROPEAN IS A LITTLE FLATTER WITH THE RIDGE...AND THEREFORE
TEMPS ARE NOT QUITE AS WARM. BOTH INDICATE DRY WEATHER HOLDING INTO
FRIDAY. LEANED WITH THE SLIGHTLY COOLER EURO VERSION...BUT EITHER
WAY...SEASONABLY WARM TEMPERATURES EXPECTED.

LOOK FOR HIGHS 75-80 NW OF ALBANY TUESDAY...80-85 ALBANY
SOUTHWARD...ALONG WITH DEWPOINTS WELL INTO THE 60S. WEDNESDAY SHOULD
FEATURE A LITTLE DRIER CONDITIONS WITH DEWPOINTS CLOSER TO 60. HIGH
TEMPERATURES WILL BE SIMILAR TO TUESDAY. BY THURSDAY...TEMPS LOOK TO
COOL DOWN TO HIGHS 70-75 N AND W OF ALBANY...75-80 ALBANY
SOUTHWARD...WARMING BACK INTO MAINLY THE 80S FRIDAY.

OVERALL OVERNIGHT LOWS WILL RANGE FROM THE MID 50S TO MID 60S
THROUGHOUT THE PERIOD.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SO FAR...NO REAL CONVECTION ISSUES. SHOWERS HAVE BEEN POPPING
UP...BUT NOT REACHING HIGH ENOUGH LEVELS TO PRODUCE HAIL OR
THUNDER YET. AS A SHORT WAVE APPROACHES LATER THIS
AFTERNOON...THUNDERSTORMS REMAIN A POSSIBILITY. NOT ENOUGH
CONFIDENCE TO ASSIGN THEM IN THE TAFS...BUT CONTINUE WITH CB
IDEA...MAINLY BETWEEN ABOUT 22Z AND 03Z.

STILL HAVE LOW MVFR CIGS AT KPOU BUT VFR ELSEWHERE. EXPECT MAINLY
VFR CONDITIONS THIS AFTERNOON...BUT WITH ANY PASSING
SHOWER...COULD BRIEFLY DIP TO IFR (NOT REFLECT IN THE TAFS AS
CONFIDENCE AND DURATION LOOKS LOW).

SHOWER AND OR THUNDERSTORM ACTIVITY SHOULD DIMINISH AFTER 03Z.
THEN CIGS LOOK TO PERSIST...DOWN TO IFR AT KGFL...MVFR KPOU/KALB.
THERE IS A CHANCE OF IFR AT KALB...JUST UNDER 50 PERCENT (NOT ENOUGH
CONFIDENCE TO PLACE IN THE TAF AT THIS TIME).

CIGS WILL BE SLOW TO BREAK UP SUNDAY MORNING...WITH EVERY TAF
SITE EXPECTED TO SLOWLY REACH BACK TO VFR.

SOUTH WIND 5-10 KTS TODAY AROUND 5KTS TONIGHT...SHIFTING TO WEST
AROUND 10KTS BY SUNDAY MORNING. WINDS MIGHT BE BRIEFLY BE A BIT
STRONGER IN THE VICINITY OF ANY THUNDERSTORM.

THE COMMUNICATIONS PROBLEMS WITH KPOU HAVE SEEM TO HAVE CORRECTED
ITSELF...AT LEAST FOR NOW.

OUTLOOK...
SUN/MON...VFR. NO SIG WX.
TUE...VFR...CHC SUB-VFR SHRA/TSRA.
WED/THU...VFR...NO SIG WX.

&&

.FIRE WEATHER...
BY LATER THIS EVENING...THE SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DIMINISH ACROSS THE REGION...WITH NOTHING MORE
THAN ISOLATED SHOWERS POSSIBLE LATE TONIGHT AND SUNDAY AS DRIER AIR
BEGINS TO MOVE IN.

RELATIVE HUMIDITY MINIMUM LEVELS WILL INCREASE TO BETWEEN 90 AND
100 PERCENT TONIGHT...THEN LOWER TO DROP BACK TO BETWEEN 45 AND 60
PERCENT ON SUNDAY.

SURFACE WINDS WILL BE SOUTHWESTERLY AT 5 TO 15 MPH TO START
TONIGHT...THEN BECOME LIGHT AND VARIABLE. ON SUNDAY WINDS WILL BE
WESTERLY AT 5 TO 15 MPG WITH SOME GUST TO 20 MPH.

&&

.HYDROLOGY...
THE THREAT FOR MAINLY MINOR HYDRO PROBELMS WILL PERSIST INTO THIS
EVENING AS SCATTERED THUNDERSTORMS MOVE ACROSS THE REGION. THE
THREAT WILL FINALLY SUBSIDE LATER TONIGHT AS THE SHOWERS/TSTMS
DIMINISH AND A SHORT MAINLY DRY PERIOD OCCURS FOR SUNDAY THROUGH
MONDAY NIGHT.

THERE/S ANOTHER CHANCE FOR SHOWERS/TSTMS TUESDAY AND TUESDAY NIGHT
AS A COLD FRONT MOVES THROUGH. WIDESPREAD HYDRO PROBLEMS NOT
ANTICIPATED...BUT DUE TO THE POTENTIAL FOR HEAVY CONVECTIVE
RAINFALL...LOCALIZED HYDRO PROBLEMS ARE POSSIBLE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...GJM
NEAR TERM...GJM
SHORT TERM...GJM
LONG TERM...HWJIV
AVIATION...HWJIV
HYDROLOGY...GJM
FIRE WEATHER...GJM
Hazardous weather outlook, Jun 25, 4:14 PM EDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
414 PM EDT SAT JUN 25 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-262015-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
414 PM EDT SAT JUN 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE EARLY EVENING
HOURS. WHILE THE MAJORITY OF THUNDERSTORMS ARE EXPECTED TO REMAIN
SUB- SEVERE...A FEW OF THE STRONGER THUNDERSTORMS WILL HAVE THE
CAPABILITY TO PRODUCE HAIL AND HEAVY DOWNPOURS. THUNDERSTORMS WILL
TRACK TO THE EAST AT AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 5:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
517 PM EDT SAT JUN 25 2011

NYZ041-049-050-052>054-084-252200-
SOUTHERN WASHINGTON NY-EASTERN SCHENECTADY NY-EASTERN ALBANY NY-
EASTERN RENSSELAER NY-WESTERN RENSSELAER NY-SOUTHERN SARATOGA NY-
NORTHERN SARATOGA NY-
517 PM EDT SAT JUN 25 2011

...THUNDERSTORMS WITH HEAVY RAIN IN

  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...OCCASIONAL LIGHTNING...AND HEAVY
RAIN. THIS STORM WAS LOCATED NEAR CLIFTON PARK...AND MOVING EAST AT
20 MPH.

THE THUNDERSTORM WILL BE NEAR...
WATERFORD BY 525 PM EDT
MECHANICVILLE BY 530 PM EDT

ONE HALF TO ONE INCH OF RAIN WILL FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4298 7374 4303 7348 4280 7338 4271 7393
      4289 7388
TIME...MOT...LOC 2117Z 252DEG 18KT 4282 7376

JPV
Special weather statement, Jun 25, 5:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT SAT JUN 25 2011

VTZ014-015-252215-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
532 PM EDT SAT JUN 25 2011

...A THUNDERSTORM WITH HEAVY RAIN IN

  WINDHAM COUNTY IN SOUTHERN VERMONT...

AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
NEAR WILMINGTON...OR ABOUT 11 MILES SOUTHEAST OF STRATTON...AND
MOVING EAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
NEWFANE...6 MILES SOUTH OF TOWNSHEND AND 7 MILES NORTH OF BRATTLEBORO
BY 550 PM EDT
PUTNEY BY 605 PM EDT
6 MILES SOUTH OF WESTMINSTER BY 615 PM EDT

ONE HALF TO ONE INCH OF RAIN WILL FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4306 7246 4300 7244 4297 7247 4296 7252
      4292 7252 4288 7255 4286 7255 4280 7292
      4296 7292 4303 7277 4311 7244 4308 7243
TIME...MOT...LOC 2132Z 253DEG 20KT 4292 7276

JPV
Special weather statement, Jun 25, 5:34 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
534 PM EDT SAT JUN 25 2011

NYZ041-084-252215-
SOUTHERN WASHINGTON NY-NORTHERN SARATOGA NY-
534 PM EDT SAT JUN 25 2011

...A STRONG THUNDERSTORM IN

  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  SARATOGA COUNTY IN EAST CENTRAL NEW YORK...

AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...AND HEAVY
RAIN. THIS STORM WAS LOCATED 6 MILES WEST OF GREENWICH...OR ABOUT 9
MILES EAST OF SARATOGA SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

THE THUNDERSTORM WILL BE NEAR...
GREENWICH BY 545 PM EDT
SALEM BY 615 PM EDT

ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4331 7331 4307 7328 4300 7364 4310 7368
TIME...MOT...LOC 2134Z 240DEG 20KT 4307 7359

JPV
Special weather statement, Jun 25, 5:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
549 PM EDT SAT JUN 25 2011

NYZ043-084-252230-
SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
549 PM EDT SAT JUN 25 2011

...A THUNDERSTORM WITH HEAVY RAIN IN

  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
7 MILES SOUTHWEST OF COMSTOCK...OR ABOUT 7 MILES NORTH OF HUDSON
FALLS...AND MOVING NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHWEST OF HARTFORD BY 605 PM EDT
COMSTOCK BY 610 PM EDT

ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4357 7335 4351 7328 4338 7327 4331 7359
      4347 7361
TIME...MOT...LOC 2149Z 243DEG 17KT 4341 7355

JPV
Special weather statement, Jun 25, 5:57 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
557 PM EDT SAT JUN 25 2011

NYZ053-054-084-VTZ013-252245-
BENNINGTON VT-SOUTHERN WASHINGTON NY-EASTERN RENSSELAER NY-
WESTERN RENSSELAER NY-
557 PM EDT SAT JUN 25 2011

...THUNDERSTORMS WITH HEAVY RAIN MOVING THROUGH

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
  RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...

AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
9 MILES WEST OF HOOSICK FALLS...OR ABOUT 8 MILES EAST OF
MECHANICVILLE...AND MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
HOOSICK FALLS AND 7 MILES SOUTH OF CAMBRIDGE BY 625 PM EDT
SHAFTSBURY AND 6 MILES NORTHWEST OF BENNINGTON BY 645 PM EDT

ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4308 7318 4284 7316 4279 7359 4300 7359
TIME...MOT...LOC 2156Z 254DEG 16KT 4289 7351

JPV
Special weather statement, Jun 25, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
621 PM EDT SAT JUN 25 2011

NYZ043-084-VTZ013-252245-
BENNINGTON VT-SOUTHERN WASHINGTON NY-NORTHERN WASHINGTON NY-
621 PM EDT SAT JUN 25 2011

...A THUNDERSTORM WITH HEAVY RAIN IN

  BENNINGTON COUNTY IN SOUTHERN VERMONT...
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN. THIS STORM WAS LOCATED
NEAR SALEM...AND MOVING NORTHEAST AT 30 MPH.

THE THUNDERSTORM WILL BE NEAR...
GRANVILLE BY 640 PM EDT

ONE HALF TO ONE INCH OF RAIN COULD FALL IN LESS THAN AN HOUR WITH
THIS THUNDERSTORM. RUNOFF WILL LEAD TO PONDING OF WATER ON ROADS AND
LOW LYING AREAS.

LAT...LON 4313 7333 4328 7351 4342 7325 4341 7324
      4332 7325 4332 7315 4331 7307
TIME...MOT...LOC 2220Z 221DEG 25KT 4326 7332

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:41 PM EDTRiver Flood WarningALYOneida31 hr
Jun 24, 10:50 PM EDTRiver Flood WarningALYHerkimer115 min
Jun 24, 11:19 PM EDTSpecial Weather StatementALYFulton41 min
Jun 25, 2:35 PM EDTSpecial Weather StatementALYAlbany55 min
Jun 25, 2:56 PM EDTSpecial Weather StatementALYSaratoga49 min
Jun 25, 3:05 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jun 25, 3:58 PM EDTSpecial Weather StatementALYWarren47 min
Jun 25, 4:12 PM EDTAreal Flood AdvisoryALYRensselaer3 hr
Jun 25, 5:17 PM EDTSpecial Weather StatementALYRensselaer43 min
Jun 25, 5:34 PM EDTSpecial Weather StatementALYWashington41 min
Jun 25, 5:49 PM EDTSpecial Weather StatementALYWashington41 min
Jun 25, 6:44 PM EDTSpecial Weather StatementALYRensselaer46 min
Jun 25, 5:32 PM EDTSpecial Weather StatementALYWindham43 min
Jun 25, 5:57 PM EDTSpecial Weather StatementALYBennington48 min
Jun 25, 3:44 PM EDTSpecial Weather StatementALYBerkshire46 min
Jun 25, 4:29 PM EDTAreal Flood AdvisoryALYBerkshire3 hr
Jun 25, 6:54 PM EDTSpecial Weather StatementALY51 min
Jun 25, 7:51 PM EDTSpecial Weather StatementALY39 min

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.